MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH XPDM THORACIC PEDICLE PRB, CRV; PROBE

MEDOS INTERNATIONAL SàRL CH XPDM THORACIC PEDICLE PRB, CRV; PROBE
Catalog Number 279702040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: e1: initial reporter address: (b)(6).D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date that the device broke.No other information was provided at the time.
 
Event or Problem Description
Additional information received states that this was a pre operative event.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d4 (exp.Date & lot), h4.Corrected: b3, d4 (primary udi number), h6 (health effect - impact & clinical code).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the product was not returned to medtech orthopedics'; however, photos were provided for review.The photographs attached were reviewed, however they do not represent the reported complaint condition.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a review of the receiving inspection (ri) for xpdm thoracic pedicle prb, crv was conducted identifying that lot number nw232140 was released in three batches.Batch1: lot qty of (b)(4) units were released on 15 aug 2019 with no discrepancies.Batch2: lot qty of (b)(4) units were released on 15 aug 2019 with no discrepancies.Batch3: lot qty of (b)(4) units were released on 06 sep 2019 with no discrepancies.Supplier: (b)(4).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
XPDM THORACIC PEDICLE PRB, CRV
Common Device Name
PROBE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key20597953
Report Number1526439-2024-02804
Device Sequence Number12399766
Product Code HXB
UDI-Device Identifier10705034198446
UDI-Public(01)10705034198446(17)190316(10)NW232140
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number279702040
Device Lot NumberNW232140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer11/05/2024
11/15/2024
11/28/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date11/06/2024
11/18/2024
12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown